# SDR HALA2023032400102

- Difficulty date: March 9, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 FOUND SEAT TRACK WITH CORROSION AT FR.25.5 TO FR.37, Y-1959 RIGHT HAND. CORRECTIVE ACTION: REPLACED SAID ABOVE SEAT TRACK. (2684488)
